MAUDE Adverse Event Report: SUNSTAR AMERICAS INC. IDB PROXABRUSH; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS INC. IDB PROXABRUSH; TOOTHBRUSH, MANUAL
Model Number 614RQT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
A consumer was using an idb proxabrush and stated the wire was breaking from the handle.

Brand Name
IDB PROXABRUSH
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS INC.
301 east central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS INC.
301 east central road
schaumburg IL 60195
Manufacturer Contact
monica jadczak
301 east central road
schaumburg, IL 60195
8477944229
MDR Report Key17059688
Report Number0001413787-2023-00049
Device Sequence Number8738944
Product Code EFW
UDI-Device Identifier00070942307062
UDI-Public00070942307062
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number614RQT
Device Catalogue NumberRQT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale